# SDR UALA2013020700740

- Difficulty date: February 6, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 65,713 hours, 9,383 cycles
- Engine: Pwa PW40903
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE COMING FROM L1 DOOR.  SOUNDS LIKE AIR LEAK.  FL 330. 3 HOURS AFTER TAKE OFF.  THE NOISE HEARD FROM UPPER OF L1 DOOR.  CHECKED PAX ENTRY DOOR SEAL PER AMM.  NO DAMAGE FOUND,  REMOVED DEBRIS AND CLEANED.   PRESSURIZED CABIN.  NO AIR LEAK FOUND AT L1 DOOR.
